MAUDE Adverse Event Report: ARTHREX, INC. ARTHREX AR-300,HANDPIECE; POWERED SURG ORTHOPEDIC INSTR

ARTHREX, INC. ARTHREX AR-300,HANDPIECE; POWERED SURG ORTHOPEDIC INSTR
Model Number ARTHREX AR-300,HANDPIECE
Medical Device Problem Code Overheating of Device (1437)
Health Effect - Clinical Code No Clinical Signs, Symptoms or Conditions (4582)
Date of Event 09/28/2023
Type of Reportable Event Malfunction
Additional Manufacturer Narrative
The reported event was confirmed.The manufacturer evaluation revealed a loose control magnet along with a worn bearing.The most likely cause is attributed to wear and tear.
 
Event or Problem Description
It was reported that the motor overheats.The problem was noticed after the surgery.There was no harm for the patient, operator or third party reported.

Brand Name
ARTHREX AR-300,HANDPIECE
Common Device Name
POWERED SURG ORTHOPEDIC INSTR
Manufacturer (Section D)
ARTHREX, INC.
1370 creekside boulevard
naples FL 34108 1945
Manufacturer (Section G)
ARTHREX, INC.
1370 creekside boulevard
naples FL 34108 1945
Manufacturer Contact
emily shafer
8009337001
MDR Report Key18011906
Report Number1220246-2023-08391
Device Sequence Number20661505
Product Code HWE
UDI-Device Identifier00888867099357
UDI-Public00888867099357
Combination Product (Y/N)N
Initial Reporter CountryBE
PMA/510(K) Number
EXEMPT
Number of Events Summarized1
Summary Report (Y/N)N
Reporter Type Manufacturer
Report Source Foreign,Company Representative
Initial Reporter Occupation Administrator/Supervisor
Type of Report Initial
Report Date (Section B) 10/26/2023
1 Device was Involved in the Event
1 Patient was Involved in the Event
Is this an Adverse Event Report? No
Is this a Product Problem Report? Yes
Operator of Device Health Professional
Device Model NumberARTHREX AR-300,HANDPIECE
Device Catalogue NumberAR-300
Device Lot Number12838286
Was Device Available for Evaluation? Yes
Type of Report(Section G)Thirty-Day
Initial Date Received by Manufacturer 09/29/2023
Initial Report FDA Received Date10/26/2023
Was Device Evaluated by Manufacturer? (Y/N) Device Not Returned to Manufacturer
Date Device Manufactured02/25/2021
Is the Device Labeled for Single Use? (Y/N) No
Is This a Single-Use Device that was
Reprocessed and Reused on a Patient? (Y/N)
No
Usage of Device Initial
Patient Sequence Number1
Patient SexUnknown